# SDR IPXA2019062643761

- Difficulty date: June 25, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 60,474 hours, 13,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 000
- Part serial: 000
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW MESSAGE WHEN TESTING THE EMERGENCY LIGHT SYSTEM.  R&R BATTERY PACK IAW MM 33-51-01.  OPS CHECKS GOOD.
